# SDR QXEA2019062800256

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,199 hours, 26,213 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 041C0336
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 33,966 hours, 35,838 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 AC GEN CAUTION LILGHT ILLUMINATED AFTER APPLICATION OF TAKEOFF POWER. TAKEOFF ABORTED AT 60 KNOTS. REMOVED FROM SERVICE. FOUND EPCU FAULT CODE 27. INTERROGATED CDS FOR CHIP DETECTOR FAULTS. NO FAULTS FOUND. REMOVED AND REPLACED #1 AC GEN IAW Q400 MTC 6242101. PERFORMED LEAK CHECK AND OPS TEST. BOTH CHECK GOOD. #1 AC GEN LIGHT REMAINED EXTINGUISHED. INTERROGATED EPCU FOR FAULTS. NO FAULTS FOUND. NO FURTHER DEFECTS NOTED. INTERROGATED CDS FOR FAULTS.NO FAULTS FOUND. RETURNED TO SERVICE.
